MathSciNet Relay Station
MathSciNet bibliographic data
MR1051779 (91c:05024) 05A30 (05A15)
Leroux, Pierre Reduced matrices and $q$-log-concavity properties of $q$-Stirling numbers. J. Combin. Theory Ser. A 54 (1990), no. 1, 64–84.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement